# SDR HNAA0700056

- Difficulty date: March 15, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N824EX
- Make and model: Dhav DHC8102
- Aircraft serial: 389
- Aircraft time: 27,985 hours, 30,991 cycles
- System (JASC): 2540 · Lavatories
- Part: Angle
- Condition: Corroded
- Location: Aft Lavatory
- Part time: 27,985 hours, 30,991 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY LOWER AFT FLOOR STRUCTURE ANGLE FOUND CORRODED.  REPLACED ANGLE.
